# SDR CA120509004

- Difficulty date: May 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 80,260 hours
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 331200
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

(CAN) APU FIRE ON THE GROUND.  FIRE REPORTED FROM TAIL, NO FIRE WARNING.  CABIN FILLED WITH SMOKE.  FLIGHT OPS AND INFLIGHT CREW MEMBERS WERE ON BOARD ACFT,  AND WERE EVACUATED.  APU BOTTLE HAD BEEN DISCHARGED, AND MAYDAY DECLARED TO GET IMMEDIATE FIRE RESPONSE.  EMERGENCY CHUTES WERE NOT DEPLOYED.  PASSENGERS HAD BEEN DEPLANED.  INSPECTION AFTER APU FIRE CARRIED OUT IAW AMM 49-11-00-206-013.  NO FIRE DAMAGE NOTED.  APU FOUND TO HAVE CASE DAMAGED, FAILED AT FWD END OF APU ABOVE GEN.
